On a class of nonlinear degenerate parabolic equations



Downloads per month over past year

Herrero, Miguel A. (1982) On a class of nonlinear degenerate parabolic equations. Portugaliae mathematica, 41 (1-4). pp. 261-268. ISSN 0032-5155

[thumbnail of Herrero89.pdf] PDF
Restringido a Repository staff only


Official URL: http://purl.pt/3009/1/j-5293-b-vol41-fasc1-4-art22_PDF/j-5293-b-vol41-fasc1-4-art22_PDF_01-B-R0300/j-5293-b-vol41-fasc1-4-art22_0000_capa1-268_t01-B-R0300.pdf


The paper is a nice brief review of fundamental results about the initial value problem for one-dimensional nonlinear degenerate parabolic equations of "porous media'' type: ut=[φ(ux)]x, x∈R, t>0, with φ continuous, nondecreasing, φ(0)=0, |φ(s)|→∞ as |s|→∞. The results concern existence, uniqueness and regularity of solutions with initial data u0 in L2 (u0 not necessarily of one sign). When u0≥0 has compact support, regularity and growth results of the interfaces demarcating the compact support of the solution are also described.

Item Type:Article
Uncontrolled Keywords:Existence; uniqueness; generalized solutions; regularity; propagation properties; behavior of interfaces
Subjects:Sciences > Mathematics > Differential equations
ID Code:22740
Deposited On:09 Sep 2013 15:50
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page